# SDR DXTA200500602

- Difficulty date: February 19, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N720QS
- Make and model: Gulstm 200
- Aircraft serial: 085
- Aircraft time: 772 hours, 483 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Leaking
- Location: Fuel Vent
- Part time: 772 hours, 483 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING OUT OF RT WING IN FRONT OF AILERON ON TOP.  AIRCRAFT WAS INFLIGHT FOR 1.4 HRS AND LOST APPROX 1000 LBS OF FUEL OVER THE NORMAL BURN.  INSPECTED RT WING FOUND SEEPAGE FROM RT BOTTOM WING VENT (NACA SCOOP).  OPEN WING PANEL 640UT, REMOVED OLD SEALANT AROUND VENT SCOOP, CLEANED AREA PER G200 MM 28-10-00 PG 201 TASK 28-10-00-1410-801.  SEALED AREA TASK 28-10-0-390-801 PARA G PG 206 WITH PR1440 B1/2 (MIL SPEC 8802).  CLOSED PANEL 640NT.  COMPLIED WITH LEAK CHECK OF PANEL AND SCOOP, LEAK CHECKED GOOD.
